# SDR QXEA9901676

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND INBOARD SEAT TRACK HAS MINOR CORROSION WHERE CARGO TIE DOWN MOUNTS.  REPAIRED IAW HORIZON AIR EA 2-53-73.
